# SDR ASAA2020011331833

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 28,555 hours, 9,055 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT THE NR 2 FUEL TANK QUANTITY SUDDENLY DECREASED BY APPROXIMATELY 500 POUNDS. THE QUANTITY STABILIZED AT 7,930 POUNDS AND REMAINED DURING CENTER TANK CONSUMPTION. DURING CLIMB THE QUANTITY DECREASED BY ALMOST 100 POUNDS ONLY TO RETURN TO THE ORIGINAL VALUE. DURING MAIN TANK CONSUMPTION THE QUANTITY DIFFERENCE BETWEEN NR 1 AND NR 2 MAIN TANKS VARIED BETWEEN 220 POUNDS AND 500 POUNDS. CROSSFEED VALVE REMAINED CLOSED THE ENTIRE FLIGHT AND ENGINE FUEL BURN WAS ONLY 30 POUNDS DIFFERENT AFTER 4 HOURS OF FLIGHT TIME. GROUNDED - YES. UPON A/C ARRIVAL PRIOR TO FUELING, ACCOMPLISHED FUEL STICK CHECK REF TO AMM 28-41-00-720-800. FOUND TO BE WITHIN LIMITS. PERFORMED FIM 28-41 TASK 801, FQIS BITE NO FAULTS FOUND. A/C FUELED TO REQUIRED DEPARTURE FUEL. FUEL STICK COMPARISON FOUND TO BE WITHIN LIMITS. A/C OK FOR SERVICE.
